# SDR SWAA2017032112572

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 37,796 hours, 22,173 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: C22102294003
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 20 MINUTES AFTER LIFT OFF, FLIGHT ATTENDANT REPORTED AFT LAV SMOKE ALARM ACTIVATION AND A FUNNY ODOR. DIVERTED AND DECLARED EMERGENCY.  PERFORMED SYSTEM TEST IAW AMM.  FOUND SYSTEM TO OPERATE NORMALLY.
